# SDR ASAA2023103045946

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,540 hours, 15,677 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cable
- Part number: ABC57021
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. FOUND WINDOW HT PWR RIGHT SIDE C/B OUT. GVI RT SIDE WINDOW WIRING, NO DEFECTS NOTED. RESET WINDOW HT PWR C/B, WHCU BITE FAULTS HIST LOGGED MULTIPLE WINDOW POWER FAULTS. REF FIM TASK 30-41 TASK 814, VERIFIED HEATER RESISTANCE READING ARE WITHIN TOLERANCES AND WINDOW HEATER IMPEDANCE AND THE WHCU TRANSFORMER MATCH ON TB5014. REPLACED RT SIDE WINDOW CORD AS PRECAUTIONARY. WHCU BIT VERIFY TEST OK W/O FAULTS AND RT SIDE WINDOW HEAT OPS CHECKED NORMAL ON GND. SEAMC MITCH NOTIFIED.
